MAUDE Adverse Event Report: SYNTHES GMBH TI MATRIXMANDIBLE 6H PLATE 2.0MM THICK; PLATE, FIXATION, BONE

SYNTHES GMBH TI MATRIXMANDIBLE 6H PLATE 2.0MM THICK; PLATE, FIXATION, BONE
Catalog Number 04.503.728S
Medical Device Problem Codes Off-Label Use (1494); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: only the event year is known.D9: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that an open reduction/internal fixation surgery for a sternal fracture was performed on an unknown date.Although it was an off-label use, the product was used in surgery at the discretion of the surgeon.During the surgery, an event that appeared to be a locking failure occurred.The surgeon gave up using the product and changed the procedure to a fixation using a wire, and completed the surgery successfully with no delay.The patient outcome was reported to be stable.This report involves one ti matrixmandible 6h plate 2.0mm thick.This is report 1 of 2 for (b)(4).

Brand Name
TI MATRIXMANDIBLE 6H PLATE 2.0MM THICK
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18326288
Report Number8030965-2023-15692
Device Sequence Number6970506
Product Code HRS
UDI-Device Identifier10887587022765
UDI-Public(01)10887587022765
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.503.728S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/22/2023
Initial Report FDA Received Date12/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCK SCR ø2.4 SELF-TAP L10 TAN 1U I/CLIP
Patient SexUnknown